# SDR USAA2009123193456

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - EEL - C4 CHECK - POWER SUPPLY M732 FOR RIGHT CABIN EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK IAW B767 AMM 33-51-07.
